• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Asymmetric variations of multifunctions with application to functional inclusions

Journal of Mathematical Analysis and Applications. 2019. Vol. 478. No. 2. P. 421-444.

Under certain initial conditions, we prove the existence of set-valued selectors of univariate compact-valued multifunctions of bounded (Jordan) variation when the notion of variation is defined taking into account only the Pompeiu asymmetric excess between compact sets from the target metric space. For this, we study subtle properties of the directional variations. We show by examples that all assumptions in the main existence result are essential. As an application, we establish the existence of set-valued solutions X(t) of bounded variation to the functional inclusion of the form X(t) ⊂F(t, X(t)) satisfying the initial condition X(t_0) =X_0.